# SDR UALA2009062601811

- Difficulty date: June 24, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 60,185 hours, 22,111 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD RVR UPPER BIFURCATION PNL HAS DELAM.  ROUTED TO SFO FOR REPAIR.  BEGAN FITTING DOUBLERS TO UPPER BIFURCATION.  COMPLETED INSTALLATION OF DOUBLERS REPAIR.
